Home > Research > Publications & Outputs > Dual Lie algebrasisms of
View graph of relations

Dual Lie algebrasisms of

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Dual Lie algebrasisms of. / Towers, David.

In: Journal of Algebra, Vol. 59, No. 2, 08.1979, p. 490-495.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Towers, D 1979, 'Dual Lie algebrasisms of', Journal of Algebra, vol. 59, no. 2, pp. 490-495. https://doi.org/10.1016/0021-8693(79)90143-1

APA

Vancouver

Author

Towers, David. / Dual Lie algebrasisms of. In: Journal of Algebra. 1979 ; Vol. 59, No. 2. pp. 490-495.

Bibtex

@article{bca6f607135942348da85fae65092301,
title = "Dual Lie algebrasisms of",
author = "David Towers",
year = "1979",
month = aug,
doi = "10.1016/0021-8693(79)90143-1",
language = "English",
volume = "59",
pages = "490--495",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "ELSEVIER ACADEMIC PRESS INC",
number = "2",

}

RIS

TY - JOUR

T1 - Dual Lie algebrasisms of

AU - Towers, David

PY - 1979/8

Y1 - 1979/8

U2 - 10.1016/0021-8693(79)90143-1

DO - 10.1016/0021-8693(79)90143-1

M3 - Journal article

VL - 59

SP - 490

EP - 495

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 2

ER -